# SDR 2005FA0000840

- Difficulty date: May 10, 2005
- Submitted: June 20, 2005
- Operation: General aviation
- Aircraft: N8183E
- Make and model: Beech A36
- Aircraft serial: E2612
- Engine: Cont IO550*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 00244002465
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD AT STA 272, REAR AFT FUSELAGE FOUND CRACKS AT TOP PORTION OF BULKHEAD AT RADIUS OVER CRACK APPROX .5 ON LT AND ABOUT 1.5 ON RT ALSO CAUSING DOUBLER TO CRACK OUT THAT HOLDS THE 2 SKINS TOGETHER.  (K)
